# SDR ASAA2015021110825

- Difficulty date: February 11, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 44,832 hours, 29,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 655584311
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE WATER DRAIN MAST MIDDLE ATTACH FASTNER HOLE HAS LIGHT SURFACE CORR ON INTERNAL SIDE. REF AD 20122314-400-53 STE4P 14 CORR WAS FOUND CONTACT ENG TO OBTAIN AMOC REPAIR. GROUNDED - YES. REMOVED AND REPLACED AFT WASTE WATER DRAIN MAST MIDDLE SUPPORT CHANNEL IAW AD20122314, 400-53-103 R, W .25 O .040 R .037 L 1.0 D .003.
